Per citar aquest document: https://ddd.uab.cat/record/150694
Web of Science: 0 cites,
Nonintegrability of a Halphen system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2014
Resum: In this paper we study the Halphen system given by x˙1 = x2x3 − x1(x2 + x3) − α21(x1 − x2)(x3 − x1), x˙ 2 = x3x1 − x2(x3 + x1) − α22(x2 − x3)(x1 − x2), x˙ 3 = x1x2 − x3(x1 + x2) − α23(x3 − x1)(x2 − x3), where x1, x2, x3 are real variables and α1, α2, α3 are real constants. We show that when (α1, α2, α3) ∈ R3 \ {(0, 0, 0)} then it does not admit any first integral that can be described by formal power series. As a corollary we also obtain the nonexistence of analytic first integrals. Furthermore, we also prove that it does not admit any first integral of Darboux type.
Nota: Agraïments: Supported by the Center for Mathematical Analysis, Geometry, and Dynamical Systems, and through Fundaçâo para a Ciência e a Tecnologia by Program POCTI/FEDER, Program POSI, and the grant SFRH/BPD/14404/2003.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Analytic first integrals ; Halphen system
Publicat a: Theoretical and Mathematical Physics, Vol. 181 Núm. 2 (2014) , p. 1383-1395, ISSN 1573-9333

DOI: 10.1007/s11232-014-0219-1


15 p, 712.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir